Journal of Algebraic Geometry

Journal of Algebraic Geometry

Online ISSN 1534-7486; Print ISSN 1056-3911

   
 

 

Counter-examples of high Clifford index to Prym-Torelli


Authors: E. Izadi and H. Lange
Journal: J. Algebraic Geom. 21 (2012), 769-787
DOI: https://doi.org/10.1090/S1056-3911-2012-00587-6
Published electronically: March 5, 2012
MathSciNet review: 2957696
Full-text PDF

Abstract | References | Additional Information

Abstract: We give examples of curves of arbitrarily high Clifford index such that the Prym map is not injective at any of their étale double covers.


References [Enhancements On Off] (What's this?)


Additional Information

E. Izadi
Affiliation: Department of Mathematics, Boyd Graduate Studies Research Center, University of Georgia, Athens, Georgia 30602-7403
Email: izadi@math.uga.edu

H. Lange
Affiliation: Department Mathematik, Universität Erlangen-Nürnberg, Bismarckstrasse 1 1/2, D-91054 Erlangen, Germany
Email: lange@mi.uni-erlangen.de

DOI: https://doi.org/10.1090/S1056-3911-2012-00587-6
Received by editor(s): February 2, 2010
Received by editor(s) in revised form: February 9, 2011
Published electronically: March 5, 2012
Additional Notes: The first author was partially supported by the National Security Agency. Any opinions, findings and conclusions or recomendations expressed in this material are those of the author and do not necessarily reflect the views of the National Security Agency
Part of this work was done while the second author was visiting the University of Georgia; he would like to thank the University of Georgia for its hospitality.

Journal of Algebraic Geometry
The Journal of Algebraic Geometry
is sponsored by the Department of Mathematical Sciences
of Tsinghua University
and is distributed by the American Mathematical Society
for University Press, Inc.
Online ISSN 1534-7486; Print ISSN 1056-3911
© 2017 University Press, Inc.
Comments: jag-query@ams.org
AMS Website